# SDR TWAA0104502

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N992Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47095
- Aircraft time: 79,662 hours, 84,133 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 0P 15 MAINT CHECK, THE LT HORIZONTAL STABILIZER L/E HAD TWO AREAS THAT WERE BELOW MM LIMITS IN 55-10-108 PAGE 201 ITEM 1C AND 2B, XFS 175.5 AND XFS 216, 0.052 AND 0.050.  INSTALLED INBD (XFS 175.5) AND OTBD (XFS 216) DOUBLER PER SRM 55-03, FIG 3 PAGE 5 TO 7.  INSTALLED FASTENERS PER SRM 51-60-0 PAGE 19.
